1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

TMS, Nausea & Depression

Discussion in 'General Discussion Subforum' started by educatedguess417, Dec 25, 2014.

  1. educatedguess417

    educatedguess417 Newcomer

    I have a long history of depression, both in my family and with my own health as well. Last year I had a very bad breakdown and was on full disability for six months. In August I returned to work full-time and recovered m0st of my functioning. I've been doing pretty well, but I began to experience nausea and diarrhea right after starting on my current meds. I have also had a very strong stomach and have never had digestion issues.

    I should mention that I have been diagnosed as Bipolar II and the three different medications to control symptoms: Depakote 500 x 2, Effexor 300MG and Remoran 45MG.

    Is it possible my condition is related to TMS? I would appreciate any insights you have into this.

    Thanks very much.
     
  2. Tennis Tom

    Tennis Tom Beloved Grand Eagle

    The short answer is YES. Depression is an AFFECTIVE (emotional) form of TMS. A few years back, after a rough patch, I was DX'ed with "clinical depression". Once I wrapped my head around it being another form of TMS distraction, I was able to work my way out of it and return to functioning. Depression is a protective TMS psychological defense mechanism.
     

Share This Page